# SDR USAA2013071100003

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545819122
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK IN NOSE WHEEL WELL UPPER PRESSURE DECK AT BS253, RBL7.75.  REPAIRED NOSE WHEEL WELL UPPER PRESSURE DECK AT BS253, RBL7.75 IAW EA 104853.
